# SDR IPXA2016012798500

- Difficulty date: January 3, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 63,390 hours, 11,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING REAR SPAR UPPER CAP AFT FLANGE HAS CORROSION BETWEEN BS XORS 786 AND XORS 826 ACCOMPLISHED PERMANENT REPAIR ON RT WING REAR SPAR UPPER CAP AFT FLANGE AT BS XORS 786 TO XORS 826 IAW EA 011-5710-01-A6045, REV AND EO MD11-5710-59530A.
